ArticleCureus2024
Acantholytic Dyskeratosis Consistent With Grover's Disease After Letrozole Therapy.
Article in Cureus, 2024. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 3 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
3 citing papers in PubMed, 1 citations in OpenAlex.
- Chronic-Recurrent, Limb-Predominant Grover Disease in a Young Adult: A Clinicopathological Diagnostic Challenge.Diagnostics (Basel, Switzerland) · 2026Article
- Plaque-Type Psoriasis Induced by Non-Steroidal Aromatase Inhibitor (Letrozole): A Case Series.Cureus · 2026Article
- Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
We present a rare case of Grover's disease (GD) associated with letrozole therapy in a 66-year-old female with stage IV breast cancer. GD is a dermatological condition characterized by papulovesicular lesions typically found on the chest and trunk. While GD is linked to chemotherapeutic agents, its association with letrozole is not well documented. The patient presented with a pruritic rash on her neck, right arm, and trunk, initially misdiagnosed as contact dermatitis. Despite treatment with triamcinolone acetonide, the rash persisted. A subsequent punch biopsy confirmed acantholytic dyskeratosis consistent with GD. Discontinuation of letrozole and treatment with augmented betamethasone dipropionate resulted in significant improvement within four weeks. This case underscores the importance of considering drug-induced dermatological conditions in patients undergoing chemotherapy. While hypersensitivity drug eruptions typically present as morbilliform-patterned cutaneous eruptions, GD should be considered, especially in older patients with multiple medications. The incidence of GD following letrozole therapy is not well studied, making this case a valuable addition to the limited literature. In summary, recognizing and managing drug-induced skin conditions in cancer patients are crucial. This report contributes to our understanding of the potential association between letrozole and GD, emphasizing the need for further research in this area.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.